Shackell, John and Salvy, Bruno (1995) Asymptotic forms and algebraic differential equations. Journal of Symbolic Computation, 20 (2). pp. 169-177. ISSN 0747-7171. (doi:https://doi.org/10.1006/jsco.1995.1044) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
|The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)|
We analyse the complexity of a simple algorithm for computing asymptotic solutions of algebraic differential equations. This analysis is based on a computation of the number of possible asymptotic monomials of a certain order, and on the study of the growth of this number as the order of the equation grows.
|Divisions:||Faculties > Sciences > School of Computing|
|Depositing User:||I.T. Ekpo|
|Date Deposited:||30 Oct 2009 17:19 UTC|
|Last Modified:||06 Jun 2014 14:03 UTC|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/19039 (The current URI for this page, for reference purposes)|